MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ SAFETY NEEDLE WITH BD LUER-LOKTM SYRINGE; BLOOD COLLECTION SET

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ SAFETY NEEDLE WITH BD LUER-LOKTM SYRINGE; BLOOD COLLECTION SET
Catalog Number 305784
Health Effect - Clinical Code No Information (3190)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using a bd eclipse¿ safety needle with bd luer-loktm syringe, it leaked between the thread of the syringe and the needle.There was no report of exposure, injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: 50 pcs representative samples were received and 30 pcs were subjected to leak test.All the samples passed the test.Our quality engineer inspected the returned units and could not identify any manufacturing related defects.As a result, the root cause of the reported issue could not be determined.A device history record review showed no abnormality during production that could have influenced the issue.Customer complaint trends are evaluated on a monthly basis.If the trend of a specific type of complaint warrants a formal corrective action, resources will be assigned at that time.

Brand Name
BD ECLIPSE¿ SAFETY NEEDLE WITH BD LUER-LOKTM SYRINGE
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7436944
Report Number8041187-2018-00110
Device Sequence Number1252452
Product Code JKA
UDI-Device Identifier30382903057840
UDI-Public30382903057840
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2022
Device Catalogue Number305784
Device Lot Number7269201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer04/03/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;